# SDR HEEA0016204

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Boot
- Part number: 406310411101
- Condition: Torn
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR MAST BOOT TORN.
